# SDR FDEA202007231632

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,131 hours, 42,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1489951
- Part serial: 1010A
- Condition: Leaking
- Location: Hyd System Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

WHILE TAXING RECEIVED LEVEL 2 HYD 2 FAIL AND  QUANTITY SHOWED ZERO. ENGINES AND PUMPS WERE  RUNNING WHILE QUANTITY AT ZERO.  ENGINES AND PUMPS WERE  RUNNING WHILE QUANTITY AT ZERO, FOUND HYD LEAK AT 2-1 NON REV MOTOR PUMP SHUTOFF VALVE.  R & R SHUTOFF VALVE, REF 27-26-03-2 UP TO STEP 3C (8) OPERATIONS AND LEAK CHECK DUE.  LEAK CHECK OF HYD SYS 2 FILTER MANIFOLD GOOD, IAW MM 29-12-02-2.  LEAK CHECK OF 2-1 NON REV MOTOR PUMP SHUTOFF VALVE GOOD, IAW MM 27-26-03-2.   PERFORMED NON REVERSIBLE MOTOR PUMP TEST, IAW MM 27-26-01-5.  CHECK ALL GOOD.
